# SDR DALA2015110706866

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN PASSENGER CREW DOOR 831, LOCATED AFT LOWER EDGE AT FWD GALLEY AREA.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN PASSENGER CREW DOOR 831 LOCATED AFT LOWER EDGE IAW SRM 52-10-00, PARA 5 C, FIGURE 203.
